Can't Enable Visual Effects Extras!

Questions about hardware,drivers and peripherals
Forum rules
Before you post please read how to get help
Post Reply
Kold Foot
Level 1
Level 1
Posts: 36
Joined: Sat Mar 14, 2009 10:41 pm

Can't Enable Visual Effects Extras!

Post by Kold Foot »

I installed Mint 7 on my computer and for some reason I can't enable the Extras in the Visual Effects tab. I have the restricted hardware drivers (180) for my video card (nvidia 8400 gs) installed. Can anyone help?

Kold Foot
Level 1
Level 1
Posts: 36
Joined: Sat Mar 14, 2009 10:41 pm

Re: Can't Enable Visual Effects Extras!

Post by Kold Foot »

I think I'm going to reinstall LM7 and wait till I've implemented all of the normal updates and then install the Nvidia drivers last and see if this fixes the problem.

Kold Foot
Level 1
Level 1
Posts: 36
Joined: Sat Mar 14, 2009 10:41 pm

Re: Can't Enable Visual Effects Extras!

Post by Kold Foot »

Did NOT Work!!!

icefire
Level 1
Level 1
Posts: 30
Joined: Sat Apr 25, 2009 6:16 pm
Location: Ontario, Canada

Re: Can't Enable Visual Effects Extras!

Post by icefire »

I understand that this is a known bug and is being worked on. Hang in there!!!! :?

Kold Foot
Level 1
Level 1
Posts: 36
Joined: Sat Mar 14, 2009 10:41 pm

Re: Can't Enable Visual Effects Extras!

Post by Kold Foot »

It is? I didn't know that.

Kold Foot
Level 1
Level 1
Posts: 36
Joined: Sat Mar 14, 2009 10:41 pm

Re: Can't Enable Visual Effects Extras!

Post by Kold Foot »

In the interim I've found a solution. It is called Elyssa LTS.

icefire
Level 1
Level 1
Posts: 30
Joined: Sat Apr 25, 2009 6:16 pm
Location: Ontario, Canada

Re: Can't Enable Visual Effects Extras!

Post by icefire »

Visual Effects now fixed and working. Yahoo....thanks guys. :D

Kold Foot
Level 1
Level 1
Posts: 36
Joined: Sat Mar 14, 2009 10:41 pm

Re: Can't Enable Visual Effects Extras!

Post by Kold Foot »

icefire, how?

icefire
Level 1
Level 1
Posts: 30
Joined: Sat Apr 25, 2009 6:16 pm
Location: Ontario, Canada

Re: Can't Enable Visual Effects Extras!

Post by icefire »

Foot ... It came with the downloads on Monday evening. After the new downloads finished, I reset the Compiz Manager to the way I wanted it, reset the appearence compiz, rebooted may machine and up everthing came. :D ...hope this helps...

Kold Foot
Level 1
Level 1
Posts: 36
Joined: Sat Mar 14, 2009 10:41 pm

Re: Can't Enable Visual Effects Extras!

Post by Kold Foot »

Still not working for me.

Post Reply

Return to “Hardware Support”